# SDR IPXA09M55668

- Difficulty date: April 10, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12302
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ W4-06, RT WING FIXED L/E/PYLON INTERSECTION LOWER SKIN, HAS AN EXTERNAL PLATING REPAIR THAT CANNOT BE CORRELATED TO THE SRM AND IS NOT ON THE MRCSSR.  REPAIRED RT WING L/E LOWER SURFACE AT NR 3 PYLON REF EO MD11-5730-33256-A AND EA 011-5754-01-A1737.
